Abstract and Applied Analysis

Abstract and Applied Analysis / 2002 / Article

Open Access

Volume 7 |Article ID 621726 | https://doi.org/10.1155/S1085337502000908

Nikolaos C. Kourogenis, Nikolaos S. Papageorgiou, "Existence theorems for elliptic hemivariational inequalities involving the p-Laplacian", Abstract and Applied Analysis, vol. 7, Article ID 621726, 19 pages, 2002. https://doi.org/10.1155/S1085337502000908

Existence theorems for elliptic hemivariational inequalities involving the p-Laplacian

Received25 Apr 2001

Abstract

We study quasilinear hemivariational inequalities involving the p-Laplacian. We prove two existence theorems. In the first, we allow “crossing” of the principal eigenvalue by the generalized potential, while in the second, we incorporate problems at resonance. Our approach is based on the nonsmooth critical point theory for locally Lipschitz energy functionals.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views74
Downloads534
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.